Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Nonarchimedean dynamical systems and formal groups
HTML articles powered by AMS MathViewer

by Laurent Berger PDF
Proc. Amer. Math. Soc. 147 (2019), 1413-1419 Request permission

Abstract:

We prove two theorems that confirm an observation of Lubin concerning families of $p$-adic power series that commute under composition: under certain conditions, there is a formal group such that the power series in the family are either endomorphisms of this group or semiconjugate to endomorphisms of this group.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11S82, 11S31, 32P05
  • Retrieve articles in all journals with MSC (2010): 11S82, 11S31, 32P05
Additional Information
  • Laurent Berger
  • Affiliation: UMPA de l’ENS de Lyon, UMR 5669 du CNRS, 69007 Lyon, France
  • Email: laurent.berger@ens-lyon.fr
  • Received by editor(s): November 27, 2017
  • Received by editor(s) in revised form: December 18, 2017, September 3, 2018, and September 5, 2018
  • Published electronically: January 9, 2019
  • Communicated by: Romyar T. Sharifi
  • © Copyright 2019 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 147 (2019), 1413-1419
  • MSC (2010): Primary 11S82; Secondary 11S31, 32P05
  • DOI: https://doi.org/10.1090/proc/14401
  • MathSciNet review: 3910408